Time-dependent approach to scattering by Chebyshev-polynomial expansion and the fast-Fourier-transform algorithm

Jingbo Wang, T.T. Scholz

    Research output: Contribution to journalArticle

    16 Citations (Scopus)

    Abstract

    The lime-dependent Schrodinger equation is solved numerically for scattering of several model potentials. The time evolution operator is approximated to a Chebyshev polynomial expansion and the spacial derivatives are evaluated using the fast-Fourier-transform algorithm. Such a scheme is found to be highly accurate and effective. The results are in excellent agreement with exact values.
    Original languageEnglish
    Pages (from-to)3554-3559
    JournalPhysical Review A (Atomic, Molecular and Optical Physics)
    Volume57
    Issue number5
    DOIs
    Publication statusPublished - 1998

    Fingerprint Dive into the research topics of 'Time-dependent approach to scattering by Chebyshev-polynomial expansion and the fast-Fourier-transform algorithm'. Together they form a unique fingerprint.

    Cite this